CSpace

Browse/Search Results:  1-10 of 73 Help

Selected(0)Clear Items/Page:    Sort:
A Rigorous Condition Number Estimate of an Immersed Finite Element Method 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2020, 卷号: 83, 期号: 2, 页码: 23
Authors:  Wang, Saihua;  Wang, Feng;  Xu, Xuejun
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Interface problem  IFE method  Condition number  
Estimates of the Difference Between Two Probability Densities of Wiener Functionals and Its Application 期刊论文
JOURNAL OF THEORETICAL PROBABILITY, 2020, 页码: 27
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Donsker's delta function  Nondegenerate  Integration by parts  Non-Markovian SDE  Convergence rate  
Quantumness of Bosonic Field States 期刊论文
INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 2019, 页码: 12
Authors:  Luo, Shunlong;  Zhang, Yue
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Bosonic fields  Nonclassical states  Quantumness  Wigner-Yanase skew information  
Computable Error Estimates for Ground State Solution of Bose-Einstein Condensates 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 81, 期号: 2, 页码: 1072-1087
Authors:  Xie, Hehu;  Xie, Manting
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Bose-Einstein condensate  Gross-Pitaevskii equation  Finite element method  Computable error estimates  Lower bound  
Second-Order Asymptotic Analysis and Computations of Axially and Spherically Symmetric Piezoelectric Problems for Composite Structures 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 81, 期号: 2, 页码: 689-731
Authors:  Ma, Qiang;  Wang, Hao;  Yang, Zhiqiang;  Li, Zhihui;  Cui, Junzhi
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Axially and spherically symmetric piezoelectricity  Periodic composite materials  Multi-scale expansion homogenization method  Second-order asymptotic approximation  Finite element simulation  
Modified Stencil Approximations for Fifth-Order Weighted Essentially Non-oscillatory Schemes 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 81, 期号: 2, 页码: 898-922
Authors:  Wang, Yahui;  Du, Yulong;  Zhao, Kunlei;  Yuan, Li
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
WENO scheme  Stencil approximation order  Smoothness indicator  Hyperbolic conservation law  Euler equation  
A Robust Multilevel Preconditioner Based on a Domain Decomposition Method for the Helmholtz Equation 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 81, 期号: 1, 页码: 291-311
Authors:  Lu, Peipei;  Xu, Xuejun
Favorite  |  View/Download:9/0  |  Submit date:2019/10/28
Multilevel method  Helmholtz equation  High wave number  Continuous interior penalty finite element method  GMRES method  Overlapping domain decomposition method  
Centers of probability measures without the mean 期刊论文
JOURNAL OF THEORETICAL PROBABILITY, 2019, 卷号: 32, 期号: 3, 页码: 1482-1501
Authors:  Puccetti, Giovanni;  Rigo, Pietro;  Wang, Bin;  Wang, Ruodu
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Cauchy distribution  Complete mixability  Joint mixability  Multivariate dependence  
The Bang-Bang Property of Time-Varying Optimal Time Control for Null Controllable Heat Equation 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2019, 卷号: 182, 期号: 2, 页码: 588-605
Authors:  Yang, Dong-Hui;  Guo, Bao-Zhu;  Gui, Weihua;  Yang, Chunhua
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Heat equation  Bang-bang property  Optimal time control  Optimal norm control  
Efficient Stochastic Galerkin Methods for Maxwell's Equations with Random Inputs 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 80, 期号: 1, 页码: 248-267
Authors:  Fang, Zhiwei;  Li, Jichun;  Tang, Tao;  Zhou, Tao
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Maxwell's equations  Finite element method  Random inputs  Polynomial chaos methods  Stochastic Galerkin